symptoms following steroid injectionsEnter page title here

dellafasham
Offline

not sure how to use the forum, but need to know if the symptoms i have following steroid injections in both wrists are what i may experience. injections done about two weeks ago at canterbury. fantastic that i can sleep at night as pins and needles settled. i still have twanging and pinging in fingers but i have been suffering with both upper arms aching feeling, more when i lift up arms. also notice i am not able to carry say two plates so carry one at a time but have to hold it with other hand as hands seem to be doing there own thing, ie shaking, difficult to hold the phone as hands do there own thing, on the computer they do this ie send message when not ready or hit a letter on own. had a tearful moment.

thanks
della fasham

jeremydpbland
Offline

Two weeks after injection I think those symptoms are likely to be coincidental and unrelated to the steroids. If the shoulders/upper arms are very achy and stiff it might be worth seeing your GP and getting one or two blood tests done. If there are still significant hand problems at the end of January we should probably see you again. JB

dellafasham
Offline

thankyou for your reply
kind regards
Della

dellafasham
Offline

hello
you advised i see you at the end on january, what do i need to do re appointment?
kind regards
Della

jeremydpbland
Offline

Just post a message on here telling me how you are getting on - I keep an eye on it all the time. JB

This site uses cookies. By continuing to browse the site you are agreeing to our use of cookies. Find out more here.

close